# SDR CALA0100177

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 38,368 hours, 21,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INNER SKIN TORN ON INSIDE OF FWD CARGO DOOR AT LIGHTENING HOLE.  THE TORN AREA WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 51-70-13, 52-30-01, AND 51-40-02.
